# SDR CA990310090

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Nlg
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

(CAN) LOSS OF NR 2 HYDRAULIC SYSTEM AFTER TAKEOFF WITH GEAR UP SELECTION.  NLG UP LINE WAS FOUND BLOWN APART.  LINE REPLACED AND SYSTEM CHECKED SERVICEABLE.
